# SDR DLL19991509

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS ILLUMINATED.  REPLACED POWER SUPPLY.
